MathSciNet Relay Station
MathSciNet bibliographic data
MR230681 (37 #6241) 10.10
Avanesov, È. T. On the question of a certain theorem of Skolem. (Russian) Izv. Akad. Nauk Armjan. SSR Ser. Mat. 3 1968 no. 2, 160–165.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement